MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRN BCS II BOX PREP GD SZ6-8; PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRN BCS II BOX PREP GD SZ6-8; PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER
Model Number 74012576
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/09/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after surgery an employee of (b)(6) hospital in the central sterilization department injured themselves due to a burr found on the journey ii bcs box prep guide size 6-8.The device was stuck in employee´s finger by a metal shaving sticking off of the instrument.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states that the event didn´t require medical intervention, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
JRN BCS II BOX PREP GD SZ6-8
Common Device Name
PROSTHESIS, KNEE, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9664321
Report Number1020279-2020-00462
Device Sequence Number19694285
Product Code JWH
UDI-Device Identifier00885556001042
UDI-Public00885556001042
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74012576
Device Catalogue Number74012576
Device Lot Number18KM00476
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;